removal of medication

K

Kjs

Guest
Would the removal of a medication show results quickly? difficult child was taken off of remerom 6 days ago. The last month has been horrible. He has been so very much better this past week. I thought if that caused him to get worse (only on about 6 weeks) that it would take a while to show affects. i am hoping that was the cause of the last six weeks of ups and downs. Mostly downs, crying, yelling.
 

Marguerite

Active Member
Sometimes simply knowing that a change has been made with the expectation of improvement can be enough. I remember when difficult child 1 was told that he had ADHD - his disruptive behaviour was NOT his fault - he relaxed a lot and actually improved a bit.

But it does sound to me like SOMETIHING is improved, and it could be dropping a medication that wasn't helping.

Marg
 

timer lady

Queen of Hearts
Yup, could be the placebo effect in reverse. I really don't know the half life of remeron though kt took it for a long time.

Hope the improvement continues.
 
Top